# SDR SWAA2022012409867

- Difficulty date: June 1, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A524035
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN LATERAL FLOOR SUPPORT HAT CHANNEL IS CRACKED BS 537; BL 0 - LBL 25. / REMOVED CRACKED MID CABIN LATERAL FLOOR SUPPORT HAT CHANNEL BS 537; BL0 - LBL 25 AND REPLACED IT WITH P/N 143A5240-35 IAW DWG 143A0060 SRM 31-40-02 AND SRM 51-40-05
